JAIST Repository >
School of Information Science >
JAIST Research Reports >
Research Report - School of Information Science : ISSN 0918-7553 >
IS-RR-1997 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/14524

Title: Varieties of monadic heyting algebras.Part III
Authors: Bezhanishvili, Guram
Issue Date: 1997-04
Publisher: 北陸先端科学技術大学院大学情報科学研究科
Magazine name: Research report (School of Information Science, Japan Advanced Institute of Science and Technology)
Volume: IS-RR-97-0016
Start page: 1
End page: 29
URI: http://hdl.handle.net/10119/14524
Material Type: none
Appears in Collections:IS-RR-1997

Files in This Item:

There are no files associated with this item.

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology